Uniformization with Infinitesimally Metric Measures
Rajala, K., Rasimus, M., & Romney, M. (2021). Uniformization with Infinitesimally Metric Measures. Journal of Geometric Analysis, 31(11), 11445-11470. https://doi.org/10.1007/s12220-021-00689-y
Published inJournal of Geometric Analysis
DisciplineAnalyysin ja dynamiikan tutkimuksen huippuyksikköMatematiikkaAnalysis and Dynamics Research (Centre of Excellence)Mathematics
© The Author(s) 2021
We consider extensions of quasiconformal maps and the uniformization theorem to the setting of metric spaces X homeomorphic to R2R2. Given a measure μμ on such a space, we introduce μμ-quasiconformal maps f:X→R2f:X→R2, whose definition involves deforming lengths of curves by μμ. We show that if μμ is an infinitesimally metric measure, i.e., it satisfies an infinitesimal version of the metric doubling measure condition of David and Semmes, then such a μμ-quasiconformal map exists. We apply this result to give a characterization of the metric spaces admitting an infinitesimally quasisymmetric parametrization.
Publication in research information system
MetadataShow full item record
Additional information about fundingOpen access funding provided by University of Jyväskylä (JYU).
Showing items with similar title or keywords.
Romney, Matthew (Academic Press, 2019)For all n ≥2, we construct a metric space (X, d)and a quasisymmetric mapping f:[0, 1]n→X with the property that f−1 is not absolutely continuous with respect to the Hausdorff n-measure on X. That is, there exists a Borel ...
Ikonen, Toni (Walter de Gruyter GmbH, 2021)We extend the classical Carathéodory extension theorem to quasiconformal Jordan domains (Y,dY). We say that a metric space (Y,dY) is a quasiconformal Jordan domain if the completion Y of (Y,dY) has finite Hausdor 2-measure, ...
Arroyo, Ángel; Llorente, José G. (American Mathematical Society, 2019)A metric measure space (X, d, t) is said to satisfy the strong annular decay condition if there is a constant C > 0 such that for each x E X and all 0 < r < R. If do., is the distance induced by the co -norm in RN, we ...
Rajala, Kai; Romney, Matthew (Suomalainen tiedeakatemia, 2019)
Lohvansuu, Atte (Finnish Mathematical Society, 2021)We generalize a result of Freedman and He [4, Theorem 2.5], concerning the duality of moduli and capacities in solid tori, to sufficiently regular metric spaces. This is a continuation of the work of the author and Rajala ...